# SDR SWAA2022030298812

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO BAY AFT CORNER SCUFF PLATE IAW SWA EA 1-A53-2076 REV 11
